Global stabilization in nonlinear discrete systems with time-delay

Anatoli F. Ivanov, Musa A. Mammadov, Sergei I. Trofimchuk

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

A class of scalar nonlinear difference equations with delay is considered. Sufficient conditions for the global asymptotic stability of a unique equilibrium are given. Applications in economics and other fields lead to consideration of associated optimal control problems. An optimal control problem of maximizing a consumption functional is stated. The existence of optimal solutions is established and their stability (the turnpike property) is proved.

Original languageEnglish (US)
Pages (from-to)251-263
Number of pages13
JournalJournal of Global Optimization
Volume56
Issue number2
DOIs
StatePublished - Jun 2013

All Science Journal Classification (ASJC) codes

  • Computer Science Applications
  • Management Science and Operations Research
  • Control and Optimization
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global stabilization in nonlinear discrete systems with time-delay'. Together they form a unique fingerprint.

  • Cite this